MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO SECURE 3 MED/SURG ZOOM BED; BED, AC-POWERED ADJUSTABLE HOSPITAL

STRYKER MEDICAL-KALAMAZOO SECURE 3 MED/SURG ZOOM BED; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number 3002
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is part of the malfunction summary reporting program, exemption number e2014007.The devices were evaluated in the field and the issue was confirmed.2 devices required calibration; 1 device had a misaligned component.There were no remedial actions taken.This device is not labeled for single use.
 
Event or Problem Description
This report summarizes 3 malfunction events, where it was reported the zoom surged during use.No patients were involved.

Brand Name
SECURE 3 MED/SURG ZOOM BED
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key7453543
Report Number0001831750-2018-00304
Device Sequence Number1446093
Product Code FNL
UDI-Device Identifier07613327278385
UDI-Public(01)07613327278385
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized3
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number3002
Device Catalogue Number3002S3ZOOM
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2018
Initial Report FDA Received Date04/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1